# SDR CA130911015

- Difficulty date: August 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE NR 2 ENGINE LOW OIL PRESSURE CAUTION LIGHT COMES ON PASSING 600 FT RIGHT AFTER TAKEOFF.  THE OIL PRESSURE WAS FLUCTUATED IN BETWEEN 20-25 PSI, THE ENGINE WAS MANUALLY SHUTDOWN.  THE AIRCRAFT CONTINUED TO FLY ABOUT 30 MIN. AND THE PILOT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT AIRPORT.   THE MECHANIC CONFIRMED THAT THE SOURCE OF OIL LEAK FOUND TO BE PROPELLER OVERSPEED GOVERNOR PUMP.  THE PART WAS REPLACED AND WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
